# SDR C1HA200296006

- Difficulty date: January 14, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOUND INSIDE OVERHEAD EMER LIGHT BY ROW 23 INOP.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK OK.
